The topology of normal singularities of an algebraic surface

Hirzebruch, Friedrich (1966) The topology of normal singularities of an algebraic surface. In: Séminaire Bourbaki. Vol. 8.No 250. Societe Mathematic de France, Paris, pp. 129-137.

[img]
Preview
Text
34_Topology of normal singularities - Bourbaki.pdf

Download (801Kb) | Preview
Official URL: http://www.numdam.org/item?id=SB_1962-1964__8__129...
Item Type: Book Section
Divisions: Research > Publications
Depositing User: The Administrator
Date Deposited: 21 May 2013 16:29
Last Modified: 28 Aug 2018 12:45
URI: http://hirzebruch.mpim-bonn.mpg.de/id/eprint/108

Actions (login required)

View Item View Item